MathSciNet Relay Station
MathSciNet bibliographic data
MR2201754 (2008i:33060) 33E05
Dienstfrey, Andrew; Huang, Jingfang Integral representations for elliptic functions. J. Math. Anal. Appl. 316 (2006), no. 1, 142–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement